American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30F35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Zsuzsanna Gönye. Dimension of escaping geodesics. Trans. Amer. Math. Soc. 360 (2008) 5589-5602. MR 2415087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Zsuzsanna Gönye. Differentiability of quasi-conformal maps on the jungle gym. Trans. Amer. Math. Soc. 359 (2007) 19-32. MR 2247880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Peter W. Jones and Lesley A. Ward. Fuchsian Groups, Quasiconformal Groups, and Conical Limit Sets. Trans. Amer. Math. Soc. 352 (2000) 311-362. MR 1458326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Yunping Jiang. Smooth classification of geometrically finite one-dimensional maps. Trans. Amer. Math. Soc. 348 (1996) 2391-2412. MR 1321579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. L. Fernández and M. V. Melián. Bounded geodesics of Riemann surfaces and hyperbolic manifolds . Trans. Amer. Math. Soc. 347 (1995) 3533-3549. MR 1297524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ara Basmajian. Hyperbolic structures for surfaces of infinite type . Trans. Amer. Math. Soc. 336 (1993) 421-444. MR 1087051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] A. Hinkkanen. Abelian and nondiscrete convergence groups on the circle . Trans. Amer. Math. Soc. 318 (1990) 87-121. MR 1000145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Irwin Kra. Accessory parameters for punctured spheres . Trans. Amer. Math. Soc. 313 (1989) 589-617. MR 958896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Makoto Masumoto. A characterization of the kernel of the Poincar\'e series operator . Trans. Amer. Math. Soc. 300 (1987) 695-704. MR 876473.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Robert D. M. Accola. On cyclic trigonal Riemann surfaces. I . Trans. Amer. Math. Soc. 283 (1984) 423-449. MR 737877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] P. J. Nicholls. Ford and Dirichlet regions for discrete groups of hyperbolic motions . Trans. Amer. Math. Soc. 282 (1984) 355-365. MR 728717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Frederick P. Gardiner. Approximation of infinite-dimensional Teichm\"uller spaces . Trans. Amer. Math. Soc. 282 (1984) 367-383. MR 728718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Philip Wagreich. Algebras of automorphic forms with few generators . Trans. Amer. Math. Soc. 262 (1980) 367-389. MR 586722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Su Shing Chen. A theorem of Ahlfors for hyperbolic spaces . Trans. Amer. Math. Soc. 242 (1978) 401-406. MR 496817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Eberhard Hopf. Fuchsian groups and ergodic theory . Trans. Amer. Math. Soc. 39 (1936) 299-314. MR 1501848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Lester R. Ford. The limit points of a group . Trans. Amer. Math. Soc. 31 (1929) 821-828. MR 1501514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Clyde Firman Craig. On a class of hyper-Fuchsian functions . Trans. Amer. Math. Soc. 11 (1910) 37-54. MR 1500855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Richard Morris. On the automorphic functions of the group $(0,3;l\sb 1,l\sb 2,l\sb 3)$ . Trans. Amer. Math. Soc. 7 (1906) 425-448. MR 1500758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] J. I. Hutchinson. On a class of automorphic functions . Trans. Amer. Math. Soc. 3 (1902) 1-11. MR 1500582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia